# SDR UPS99828658

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, RT WING L/E LOWER T-CAP FLANGE, STA XRS505 ANGLE CRACKED.  REMOVED DAMAGE FROM FLANGE FAB DOUBLER FOR REPAIR IAW DAC DRAWING NR R08570014.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED DOUBLER IAW DC8 SRM 51-3-0.
